# SDR SWAA2013012811948

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 56,445 hours, 46,170 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546559
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT STA 927, STR 25 RT.  R & R CLIP IAW DWG.
